# SDR ASAA2017092622055

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 19,243 hours, 6,247 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Condition: Intermittent
- Location: Nr 1 Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START,  THE NR 1 PACK LIGHT ILLUMINATED ON RECALL.  THE NR 1 PACK LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED FIM 21-53 TASK 803,  NO FAULTS FOUND,  INDICATES INTERMITTENT FAULT. PERFORMED BITE CHECK IAW FIM 21-62 TASK 801 B.(1) - INDICATION GOOD. RESET BITE IAW STEP 801 B.(1)(G)(4) AND (I).
